


default search action
"Band-Limited Maximizers for a Fourier Extension Inequality on the Circle."
Diogo Oliveira e Silva, Christoph Thiele, Pavel Zorin-Kranich (2022)
- Diogo Oliveira e Silva
, Christoph Thiele
, Pavel Zorin-Kranich
:
Band-Limited Maximizers for a Fourier Extension Inequality on the Circle. Exp. Math. 31(1): 192-198 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.